# SDR AALA202304103699

- Difficulty date: April 4, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A320*
- Aircraft serial: 6745
- Aircraft time: 23,129 hours, 8,980 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: C, E, K
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ORD. FLIGHT CREW REPORTED  THAT AFTER TAKEOFF THE AIRCRAFT HIT A FLOCK OF BIRDS (DUCKS) ALONG WITH RECIEVING AN ECAM MESSAGE FOR THE GREEN HYDRAULIC SYSTEM RESERVOIR LOW LEVEL AND LOOSING THE GREEN HYDRAULIC SYSTEM. FLIGHT CREW ALSO REPORTED HAVING VIBRATION FROM AT LEAST ONE ENGINE. THE AIRCRAFT LANDED SAFELY AT ORD WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE. MAINTENANCE INSPECTED THE #1 ENGINE AND CONFIRMED THAT THE ENGINE HAD INGESTED THE BIRDS AND THAT THE DAMAGE WAS BEYOND LIMITS REQUIRING THE ENGINE TO BE REPLACED. MAINTENANCE ALSO  FOUND THE #1 ENGINE CASE DRAIN FILTER SMALL TUBE CRACKED WHICH CAUSED THE LOSS OF THE GREEN HYDRAULIC SYSTEM FLUID**SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
